# SDR SWIA2019061145971

- Difficulty date: May 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 30,980 hours, 28,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6EA FS409+128 VERT POSTS HAVE CRACK INDICATIONS NOTED IN THE AFT RADIUS AT WL69,. ALL 6 INDICATION FAILED NDT. (C-CHECK) REMOVED AND REPLACED 6EA FS409+128 VERT POSTS IAW REO.
